# SDR R61A201308310823

- Difficulty date: August 11, 2013
- Submitted: August 31, 2013
- Operation: Air carrier
- Aircraft: N196WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4196
- Aircraft time: 9,332 hours, 9,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 85329514101
- Condition: Corroded
- Location: Zone 100
- Part time: 9,332 hours, 9,043 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MX FOUND CORROSION ON FWD EMERGENCY EXIT DOOR SURROUND LOWER BEAM TO BE OUT OF ALLOWABLE LIMITS.  MX R & R LOWER EDGE BEAM IAW SRM 51-42-05,51-40-07, AND DWG 85329511.
